MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSSEOUS DENTAL IMPLANT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that over 2.5 years after the dental implant was placed in ada site 11 in the patient's mouth, the implant fractured.The clinician reports this patient's inadequate bone quality/quantity.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key9215795
Report Number1222315-2019-10755
Device Sequence Number2589309
Product Code DZE
UDI-Device Identifier07899878018070
UDI-Public7899878018070
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/21/2019
Report Date (Section F) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2018
Device Model NumberN/A
Device Catalogue Number140.897
Device Lot Number79894I
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/07/2019
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR